arrow
Volume 16, Number 2
Previous Issue Next Issue

Kang Feng & Daoliu Wang

J. Comp. Math., 16 (1998), pp. 97-106.

Preview Full PDF 2183 21707 Abstract

Fayong Zhang

J. Comp. Math., 16 (1998), pp. 107-120.

Preview Full PDF 2106 21526 Abstract

Daosheng Zhang

J. Comp. Math., 16 (1998), pp. 121-128.

Preview Full PDF 2176 22228 Abstract

Zhen Han & Longjun Shen

J. Comp. Math., 16 (1998), pp. 129-140.

Preview Full PDF 2313 21945 Abstract

Daoqi Yang

J. Comp. Math., 16 (1998), pp. 141-151.

Preview Full PDF 2131 21679 Abstract

Junbin Gao, Yidu Yang & T. M. Shih

J. Comp. Math., 16 (1998), pp. 152-164.

Preview Full PDF 2160 21831 Abstract

Weijun Tang & Houde Han

J. Comp. Math., 16 (1998), pp. 165-178.

Preview Full PDF 2208 21696 Abstract

Ning Zhao

J. Comp. Math., 16 (1998), pp. 179-192.

Preview Full PDF 2141 21566 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard